# SDR ASAA2023101645679

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 27,159 hours, 8,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT "RAM DOOR FULL OPEN" LIGHT WAS ILLUMINATED THE ENTIRE FLIGHT. PACKS, A/C, PRESSURIZATION ALL NORMAL. GROUNDED - YES. PERFORMED B737-900 FIM 21-51 TASK 803. NO FAULTS FOUND, OPS CHECK NORMAL. DETERMINED TO BE INTERMITTENT FAULT. AIRPLANE RETURNED TO NORMAL CONFIGURATION.
